# SDR WX0A2025040932381

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 55,850 hours, 34,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) UNIT ""FAULT"" LIGHT ON AFTER BITE. AAR NRC: 4002836-7000-0069 / R/R EPSU REF WO 513286"
